City Research Online

Items where Author is "Tan, K. M."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Chuang, J., Miyachi, H. and Tan, K. M. (2017). Parallelotope tilings and q-decomposition numbers. Advances in Mathematics, 321, pp. 80-159. doi: 10.1016/j.aim.2017.09.024

Chuang, J. and Tan, K. M. (2016). Canonical bases for Fock spaces and tensor products. Advances in Mathematics, 302, pp. 159-189. doi: 10.1016/j.aim.2016.07.008

Chuang, J., Miyachi, H. and Tan, K. M. (2008). Kleshchev's decomposition numbers and branching coefficients in the Fock space. Transactions of the American Mathematical Society, 360(3), pp. 1179-1191. doi: 10.1090/S0002-9947-07-04202-X

Chuang, J., Miyachi, H. and Tan, K. M. (2004). A v-analogue of Peel's theorem. Journal of Algebra, 280(1), pp. 219-231. doi: 10.1016/j.jalgebra.2004.04.017

Chuang, J. and Tan, K. M. (2003). Representations of wreath products of algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 135(3), pp. 395-411. doi: 10.1017/S0305004103006984

Chuang, J. and Tan, K. M. (2003). Filtrations in Rouquier blocks of symmetric groups and Schur algebras. Proceedings of the London Mathematical Society, 86(3), pp. 685-706. doi: 10.1112/S0024611502013953

Chuang, J., Miyachi, H. and Tan, K. M. (2002). Row and column removal in the q-deformed Fock space. Journal of Algebra, 254(1), pp. 84-91. doi: 10.1016/S0021-8693(02)00062-5

Chuang, J. and Tan, K. M. (2001). On certain blocks of Schur algebras. Bulletin of the London Mathematical Society, 33(2), pp. 157-167.

This list was generated on Mon Aug 10 05:07:52 2020 UTC.